# SDR ASAA2018121497365

- Difficulty date: December 9, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 24,893 hours, 7,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 31 EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. RESECURED ELECTRICAL CONNECTOR PER AMM 33-51-19. OPS CHECK GOOD. THIS CLEARS MDDR 62008. MEL LIST UPDATED. PLACARD REMOVED. MCC NOTIFIED
